# SDR SWAA2021050365568

- Difficulty date: April 21, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Cover
- Condition: Cracked
- Location: Nlg Door Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H NLG DOOR AFT LOWER CORNER CRACKED. / REPAIRED L/H NLG DOOR AFT LOWER COVER AS PER B737-700 SRM 51-70-04-R1.
